Also, forgot to mention that I have had nausea, loss of apetite, and a metallic taste in my mouth. Did notice slight ear pain on the same side as my enlarge thyroid (left side).
You symptoms indicate that you might be over medicated. You do need to be retested.
And your doctor is wrong about Free T3 and Free T4 not meaning anything. Those are the actual thyroid hormones and without those, adjusting your med, based on TSH is like shooting a moving target, because TSH is very volatile and is affected by a lot of things. It can very considerably, even intraday.
Do you know if you have Hashimoto's Thyroiditis? Hashimoto's is the number 1 cause of hypothyroidism in the developed world. Hashimoto's is diagnosed via 2 antibody tests. Those tests are Thyroid Peroxidase Antibodies (TPOab) and Thyroglobulin Antibodies (TGab).
It's very common, with Hashimoto's to have inflamed, enlarged thyroid.
I have never been diagnosed with that even when I saw a specialist. I have had an enlargement before but went away. I just don't know if I should continue to take the full strength until my blood draw. I did ask about my past TSH with my previous doctor and it was 10. and another time 26. I think I will just take half, I'm confused and just want to be the way I was before I got my sinus infection. That started it all.
"I have had an enlargement before but went away." That's very common with Hashimoto's; you should ask your doctor about it.
If you've been ill, that can throw your thyroid hormone levels off. Is your sinus infection gone now, or are you still having problems with it?
You should always get copies of your labs for your own records. Your doctor is required, by law, to provide them upon request.
I'm not a doctor, so I have to tell you that we don't recommend self medicating, but dropping your dose for a few days to see if it helps probably wouldn't hurt, though you should call your doctor tomorrow and ask about cutting back on the dose or maybe even ask if you can retest early, since you aren't doing well.
Often, we see people cut back on dose when they really need to increase, because a lot of symptoms "cross over", which is why I advise caution, but you have many symptoms of over medication. Do talk to your doctor as soon as possible; I know the Holiday weekend may make that impossible until next week.
I did ask him about doing half and he said not to, since its only 3 weeks before blood draw. He wasn't my normal physician, she will be back on the 19th on my appointment. I did miss my dose yesterday and my headache went away and metallic taste is less.
I do have my lab work from my first blood draw but no t4 or t3 was tested. Just TSH and a cbc.
How is your sinus infection? Is it still active and are you still treating it? If still treating it, what med(s) are you using?
Looking at your symptoms again, I guess I have to straddle the fence, because I had heart palpitations and insomnia when I was really hypo; and of course, constipation is a signature symptom of being hypo.
Weight loss and headache would be concerns, but those could have to do with the fact that you had/have a sinus infection, which often causes headache and nausea if the fluids are draining from sinuses back down the throat; these could, in turn, cause you to not have an appetite which could cause weight loss, either because of not being hungry or because of loss of fluid.
A major question would be, is if the weight loss is severe enough to cause concern. If you're losing 5 pounds/day, is it because you're metabolism has been boosted from being over medicated or is it because of loss of fluid? My own weight can fluctuate 5-7 pounds over a 24 hr period, simply from fluid retention/loss.
If I were truly convinced that I were over medicated, I'd probably stop the med for a day, then resume at 1/2 dose for a couple days, then go back to full dose.
Looks like a lot of it is going to depend on whether or not you've kicked the sinus infection, because it's all intertwined.